# SDR SIMA963371

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- System (JASC): 3425 · Integrated Flight System
- Part: Sgu
- Part number: 7004544712
- Condition: Failed
- Location: Nr 2 Efis
- Component: Honeywell
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4051 - AFTER TAKEOFF ROTATION BOTH EFIS SCREENS ON FO'S SIDE WENT BLANK ACCOMPANIED BY GPWS, DON'T SINK, STICK PUSHER FAULT AND GEAR NOT DOWN WARNING.  REPLACED NR 2 EFIS SGU IAW 34-71-10.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
